Exotic knottings of surfaces in the 4-sphere


Creative Commons License

Finashin S., Kreck M., Viro O. Y.

Bulletin of the American Mathematical Society, vol.17, no.2, pp.287-290, 1987 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 1987
  • Doi Number: 10.1090/s0273-0979-1987-15562-5
  • Journal Name: Bulletin of the American Mathematical Society
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.287-290